Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 201, NWS Hastings, NE

June 25, 2013Osborne County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Jun 25, 2013, 12:15 AM CDT for Osborne County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2013, 12:15 AM CDT (05:15 UTC)
Expired
Jun 25, 2013, 12:45 AM CDT
In force
30 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Osborne County, KS

The radar

The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:44 PM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, Jun 24, 6:44 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT MON JUN 24 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 342 PM CDT MON JUN 24 2013

MORNING MAP ANALYSIS INDICATES QUASI-ZONAL TO SOUTHWESTERLY MID TO
UPPER LEVEL FLOW ACROSS MUCH OF THE CONUS. MID TO UPPER LEVEL JET
ENERGY EXTENDS FROM THE WEST/SOUTHWESTERN CONUS...EAST/NORTHEAST
INTO PORTIONS OF THE CENTRAL AND NORTHERN PLAINS...AND THEN EAST
INTO SOUTHEASTERN CANADA AND PORTIONS OF THE NORTHEASTERN CONUS.
MID TO UPPER LEVEL FLOW OVER OUR AREA APPEARS TO MAX OUT AT AROUND
50KTS NEAR 500MB. WATER VAPOR IMAGERY INDICATES A MID LEVEL SHORT
WAVE OVER PORTIONS OF THE MISSOURI RIVER VALLEY...AS WELL AS A MID
LEVEL PERTURBATION ADVANCING EAST/NORTHEAST FROM THE CENTRAL ROCKY
MOUNTAIN RANGE. AT THE SURFACE AN AREA OF LOW BAROMETRIC PRESSURE
IS NOTED OVER SOUTHEASTERN WYOMING...WITH SOUTH/SOUTHWESTERLY LOW
LEVEL FLOW INFILTRATING MOST ALL OF THE PLAINS...INCLUDING OUR
CWA.

REMNANT CLOUD COVER AND A SUBTLE MESO-HIGH...LEFT OVER FROM
OVERNIGHT CONVECTION...HAVE REALLY HELD TEMPERATURES DOWN ACROSS
MUCH OF OUR CWA TODAY...WITH MANY LOCATIONS ACROSS OUR AREA AS OF
19Z STILL IN THE LOW 80S. THAT BEING SAID...AREAS WHERE THE MESO-
HIGH AS MIXED OUT AND CLOUDS HAVE CLEARED ARE SEEING SIGNIFICANT
TEMPERATURE RECOVERY...WITH KPHG NOW IN THE MID 90S. ALSO...THE
WARM FRONT WHICH CLEARED THE AREA LAST NIGHT HAS ALLOWED FOR A
SIGNIFICANT INCREASE IN LOW LEVEL DEWPOINTS...WITH SURFACE
DEWPOINT READINGS ACROSS OUR CWA CURRENTLY IN THE UPPER 60S TO
NEAR 70. WITH THE AFOREMENTIONED CLOUD COVER AND MESO-
HIGH...ALONG WITH SUBSIDENCE ON THE BACK SIDE OF THE MID LEVEL
SHORT WAVE CURRENTLY MOVING INTO THE MISSOURI RIVER VALLEY...DRY
CONDITIONS ARE CURRENTLY BEING OBSERVED ACROSS OUR AREA. A FEW
AREAS OF CONCERN HOWEVER HAVE ALLOWED POPS TO CONTINUE IN THE
FORECAST LATE THIS AFTERNOON INTO TONIGHT. FIRST...ALTHOUGH
ABUNDANT LOW LEVEL MOISTURE REMAINS PRESENT OVER MUCH OF OUR
AREA...A SURFACE DRY LINE IS EVIDENT OVER THE CENTRAL HIGH PLAINS
ADVANCING EAST FROM EASTERN COLORADO INTO PORTIONS OF WESTERN
KANSAS. SECOND...A NOTICEABLE DIFFERENTIAL HEATING BOUNDARY HAS
DEVELOPED OVER OUR SOUTHWESTERN CWA...WITH A 10-15 DEGREE
TEMPERATURE GRADIENT NOTED AT THE SURFACE WITHIN 30-50 MILES. LOW
LEVEL CONVERGENCE ALONG THE DRY LINE...AS WELL AS THE DIFFERENTIAL
HEATING BOUNDARY...MAY PROVIDE ENOUGH FORCING FOR CONVECTIVE
INITIATION AND IF DEEP CONVECTION IS REALIZED...THEN IT IS
CERTAINLY POSSIBLE SHOWER AND THUNDERSTORM ACTIVITY COULD WORK
INTO PORTIONS OF OUR CWA...ESPECIALLY ACROSS OUR SOUTHWEST...LATE
THIS AFTERNOON INTO THIS EVENING. THIRD...THE MID LEVEL
PERTURBATION...CURRENTLY ADVANCING EAST/NORTHEAST FROM THE CENTRAL
ROCKY MOUNTAIN RANGE...WILL CONTINUE APPROACHING OUR AREA FROM THE
WEST/SOUTHWEST TONIGHT THUS PROMOTING AT LEAST SOME INCREASING
OMEGA ACROSS THE CENTRAL PLAINS HEADING INTO THE EVENING AND
OVERNIGHT HOURS. FOURTH...GUIDANCE CONTINUES TO SUGGEST THE AXIS
OF A 45-55KT 850MB JET STREAK WILL DEVELOP ACROSS PORTIONS OF THE
SOUTHERN AND CENTRAL PLAINS TONIGHT...WITH THE NOSE OF THIS LOW
LEVEL JET SETTING UP OVER NORTH/NORTHEASTERN PORTIONS OF OUR CWA.
THE COMBINATION OF THE MID LEVEL PERTURBATION AND THE LOW LEVEL
JET STREAK COULD CERTAINLY PROVIDE ISOLATED TO PERHAPS SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY ACROSS MOST ANY PART OF THE CWA
OVERNIGHT TONIGHT. AS HAS BEEN THE CASE THE PAST SEVERAL
DAYS...QPF FIELDS FROM VARIOUS MODELS ARE ALL OVER THE PLACE AND
OFFER LITTLE HELP IN TRYING TO DETERMINE WHERE TO PLACE HIGHER OR
LOWER POPS. SO CONFIDENCE WITH RESPECT TO THE PLACEMENT OF POPS
ACROSS OUR AREA TONIGHT REMAINS LOW AND THUS POPS DO NOT EXCEED
30% ANYWHERE ACROSS OUR CWA THROUGH 12Z TUESDAY. ALL THAT BEING
SAID...WENT AHEAD WITH 20% POPS ACROSS OUR SOUTHWEST 21-00Z THIS
AFTERNOON/EVENING FOR THE POSSIBILITY OF CONVECTIVE INITIATION
ALONG AND NEAR THE LOW LEVEL DRY LINE AND DIFFERENTIAL HEATING
BOUNDARY. 20-30% POPS ARE THEN PRESENTED TO THE ENTIRE CWA FOR
TONIGHT TO ACCOUNT FOR THE APPROACHING MID LEVEL PERTURBATION AND
DEVELOPING LOW LEVEL JET. AS HAS BEEN THE CASE THE PAST SEVERAL
DAYS...THE EVENING AND OVERNIGHT SHIFT WILL NEED TO REFINE THESE
POPS IF/WHEN SHOWER AND THUNDERSTORM ACTIVITY DEVELOPS AND WE HAVE
A BETTER IDEA AS TO WHERE EXACTLY ACROSS THE CWA MEASURABLE
PRECIPITATION WILL BE OBSERVED.

GUIDANCE SUGGESTS THE MID LEVEL PERTURBATION WILL CLEAR OUR AREA
TO THE EAST/NORTHEAST OVERNIGHT TONIGHT...AND THAT THE LOW LEVEL
JET AXIS WILL VEER TO THE EAST OF OUR AREA AFTER 06Z. BARRING THE
DEVELOPMENT OF AN MCS...WITH THE LOSS OF MID LEVEL OMEGA AND LOW
LEVEL THERMAL ADVECTION AFTER 06Z IT CERTAINLY APPEARS AS THOUGH
PRECIPITATION CHANCES WILL DWINDLE POST-06Z. AS A RESULT...DRY
CONDITIONS HAVE BEEN PRESENTED TO THE CWA AS WE APPROACH 12Z
TUESDAY.

THE PASSAGE OF A MID LEVEL SHORT WAVE OVER THE NORTHERN PLAINS
DURING THE DAY TUESDAY IS EXPECTED TO PROMOTE SURFACE CYCLOGENESIS
ALONG THE NEBRASKA/SOUTH DAKOTA BORDER. THIS SURFACE LOW IS ALSO
EXPECTED TO MOVE EAST DURING THE DAY TUESDAY THUS ALLOWING A
SURFACE TROUGH/WEAK COLD FRONT TO CLEAR OUR AREA...WITH FROPA
EXPECTED TO BE COMPLETED ACROSS OUR CWA BETWEEN 21Z AND 00Z
TUESDAY AFTERNOON/EVENING. LOW LEVEL CONVERGENCE AND RESULTANT
FORCING ALONG THIS PASSING BOUNDARY DO NOT APPEAR THEY WILL BE ALL
THAT STRONG HOWEVER AND WITH MID TO UPPER LEVEL FORCING
PRACTICALLY NON-EXISTENT...DRY CONDITIONS ARE CURRENTLY FORECAST
ACROSS OUR CWA DURING THE DAY TUESDAY. IT IS NOT OUT OF THE REALM
OF POSSIBILITY THAT AN ISOLATED STORM COULD INITIATE ALONG THE
BOUNDARY ACROSS OUR FAR EAST/SOUTHEAST CWA DURING PEAK DIABATIC
HEATING OF THE LATE AFTERNOON...BUT AGAIN CONFIDENCE ON THIS
ACTUALLY OCCURRING IS TOO LOW FOR THE INSERTION OF POPS INTO THE
FORECAST AT THIS TIME.

GUIDANCE FROM THE NAM...OPERATIONAL GFS...AND EC ALL SUGGEST DEEP
LAYER MUCAPE VALUES OF 1500-3000J/KG...ALONG WITH DEEP LAYER BULK
SHEAR OF ~30KTS...WILL BE REALIZED ACROSS OUR SOUTHWEST THIS
AFTERNOON AND THIS EVENING. THUS SEVERE WEATHER WILL CERTAINLY BE
POSSIBLE SHOULD DEEP CONNECTION BE REALIZED. LARGE HAIL AND
MICROBURST-RELATED WIND GUSTS ARE CERTAINLY A THREAT...AND WITH
INCREASED HORIZONTAL VORTICITY ALONG THE DIFFERENTIAL HEATING
BOUNDARY...WILL GO AHEAD WITH AN ISOLATED TORNADO MENTION IN THE
HWO AS WELL. HEADING INTO THE OVERNIGHT HOURS...THERE ARE
INDICATIONS...IN PARTICULAR FROM THE NAM...THAT MOISTURE TRANSPORT
ALONG THE LOW LEVEL JET AXIS WILL CONTINUE PROMOTING HIGH VALUES
OF POTENTIAL ENERGY ACROSS OUR AREA. FORECAST PROXIMITY SOUNDINGS
FROM ACROSS OUR CWA...PER THE NAM...SUGGEST THAT PARCELS ROOTED TO
BETWEEN 800MB AND 700MB...ESPECIALLY ACROSS OUR NORTHEAST CWA NEAR
AND AHEAD OF THE NOSE OF THE LOW LEVEL JET...WILL HAVE ~2000J/KG
TO WORK WITH WITH LITTLE IF ANY CIN. GIVEN THIS PROSPECT...SEVERE
WEATHER ALSO SEEMS POSSIBLE OVERNIGHT TONIGHT. CONTEMPLATED
RELEGATING SEVERE WEATHER WORDING TO OUR NORTHEAST ONLY...BUT
GIVEN THAT CONVECTIVE ACTIVITY AND RESULTANT SEVERE WEATHER WILL
BE SO DEPENDENT UPON THE POSITION OF THE LOW LEVEL JET WHICH...AS
USUAL...IS NOT A CERTAINTY...OPTED TO GO AHEAD AND BLANKET THE
ENTIRE CWA WITH SEVERE WEATHER WORDING FOR OVERNIGHT TONIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 342 PM CDT MON JUN 24 2013

PRIMARY FORECAST CONCERN WILL BE HIGH TEMPERATURES ALONG WITH VERY
SMALL...IF ANY PRECIPITATION CHANCES.

APPEARS WE WILL BEGIN THIS PERIOD IN A MAINLY ZONAL FLOW PATTERN
WITH WEAKER SHORT WAVES ROTATING THROUGH. MOST OF THE MODELS IN
DECENT AGREEMENT WITH ONE SUCH WAVE WITH THE TROUGH AXIS JUST EAST
OF THE CWA BY 00Z WED. THE ASSOCIATED WEAK COLD FRONT SHOULD ALSO
BE THROUGH THE AREA BY THIS TIME. UPPER RIDGING IS THEN EXPECTED
TO BUILD IN QUICKLY...PUTTING US IN AN AREA OF GENERAL SUBSIDENCE
STARTING TUESDAY NIGHT. THUS MAY SEE THE FIRST NIGHT IN A WHILE
WITHOUT A FAIR CHANCE FOR OVERNIGHT RAINS ON TUES NIGHT. RIDGE
THEN EXPECTED TO AMPLIFY OVER THE NEXT COUPLE OF DAYS...BRINGING
US HOT AND MAINLY DRY CONDITIONS. 700 MB TEMPS NOT QUITE AS WARM
AS ONE MIGHT WANT TO SEE TO GO TOTALLY RAIN FREE...IN TERMS OF
CAPPING INVERSION...BUT DONT SEE MUCH IN THE WAY OF FORCING UNTIL
THURSDAY LATE AFTERNOON OR EVENING. SEVERAL MODELS BRING A WEAK
WAVE OVER THE RIDGE AND INTO OUR AREA DURING THAT TIME FRAME. ALSO
SHOWING AN INVERTED SURFACE TROUGH ACROSS THE CWA. THE CAP IS
FAIRLY STOUT THU AFTERNOON...13C EAST TO 15 OR 16C WEST AS SEEN ON
THE GFS AND LATEST EC. WILL BE TOUGH TO OVERCOME THAT BUT STILL
POSSIBLE IF MODELS ARE OVERDOING MID LEVEL WARMTH AT ALL. MAY NEED
TO AT LEAST INSERT A SLIGHT CHANCE FOR THUR NIGHT ESPECIALLY IN
THE EAST.

FOR THE REST OF THE FORECAST PERIOD...MODELS IN GOOD AGREEMENT IN
OVERALL PATTERN OF RIDGING OVER THE ROCKIES AND A TROUGH OVER THE
GREAT LAKES. THIS WILL PUT US IN NORTHWEST FLOW. MIGHT NOT BE
QUITE AS HOT AS WED-THU BUT STILL PLENTY WARM...ESPECIALLY IN THE
SOUTHWEST PART OF THE CWA. SHOULD BE MAINLY DRY BUT CANNOT TOTALLY
RULE OUT AN MCS RIDING DOWN THE NORTHWEST FLOW AND INTO OUR CWA ON
ANY GIVEN NIGHT. VERY TOUGH TO SAY WHEN THIS MIGHT OCCUR THIS FAR
OUT AND FOR THE MOST PART WILL GO CONSERVATIVE ON RAIN CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 637 PM CDT MON JUN 24 2013

HIT OR MISS THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINAL
FOR THE FIRST PART OF THE EVENING...WITH INCREASING CHANCES FOR
STORMS AFTER DARK. WINDS WILL BE STEADY FROM THE SOUTH SOUTHEAST
FOR THE FIRST PART OF THE EVENING...THEN SFC WINDS WILL BEGIN TO
DECREASE WHILE WINDS ABOVE THE SFC REMAIN STRONG AND HAVE
MAINTAINED POTENTIAL FOR LLVL WIND SHEAR. WINDS ON TUESDAY WILL
TRANSITION WESTERLY BEHIND A SFC TROUGH.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...BRYANT
LONG TERM...EWALD
AVIATION...FAY
Hazardous weather outlook, Jun 24, 9:37 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
937 PM CDT MON JUN 24 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
937 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE OVERNIGHT HOURS AND
SEVERE STORMS ARE POSSIBLE. THE MAIN HAZARDS FROM THE STORMS WILL
BE LARGE HAIL THE SIZE OF QUARTERS AND DAMAGING WINDS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH
THURSDAY...PRIMARILY FOR LOCATIONS ACROSS NORTH CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 24, 9:48 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
948 PM CDT MON JUN 24 2013

NEZ049-250315-
POLK NE-
948 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 1015 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STROMSBURG...OR 16 MILES NORTH OF YORK...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STROMSBURG...
  OSCEOLA...
  SHELBY...

LAT...LON 4105 9736 4105 9774 4114 9779 4138 9736
TIME...MOT...LOC 0248Z 237DEG 29KT 4111 9763

SALTZMAN
Local storm report, Jun 24, 10:05 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             OSCEOLA                 41.18N 97.55W
06/24/2013  E0.50 INCH       POLK               NE   NWS EMPLOYEE

            PEA TO DIME SIZE HAIL LASTED JUST A FEW MINUTES.

&&

SALTZMAN
Special weather statement, Jun 24, 10:12 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1012 PM CDT MON JUN 24 2013

NEZ041-048-049-250345-
MERRICK NE-NANCE NE-POLK NE-
1012 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...EASTERN NANCE AND
NORTHEASTERN MERRICK COUNTIES UNTIL 1045 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SILVER CREEK...OR 20 MILES SOUTHWEST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SILVER CREEK...

LAT...LON 4130 9736 4118 9771 4133 9785 4140 9770
      4140 9760 4139 9759 4134 9759 4137 9751
      4137 9747 4140 9738 4139 9736
TIME...MOT...LOC 0312Z 238DEG 30KT 4131 9767

SALTZMAN
Special weather statement, Jun 24, 11:30 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT MON JUN 24 2013

KSZ017-250500-
ROOKS KS-
1130 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOKS COUNTY UNTIL
MIDNIGHT CDT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WEBSTER STATE PARK...OR 22 MILES SOUTH OF
PHILLIPSBURG...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STOCKTON...
  WOODSTON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3931 9940 3949 9951 3957 9935 3956 9905
      3931 9905
TIME...MOT...LOC 0430Z 248DEG 26KT 3944 9935

SALTZMAN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:48 PM CDTSpecial Weather StatementGIDPolk27 min
Jun 24, 10:12 PM CDTSpecial Weather StatementGIDPolk33 min
Jun 25, 2:50 AM CDTSpecial Weather StatementGIDThayer40 min
Jun 25, 4:02 AM CDTSpecial Weather StatementGIDThayer28 min
Jun 25, 4:10 AM CDTSevere Thunderstorm WarningGIDFillmore, Nuckolls, Thayer35 min
Jun 25, 4:26 AM CDTSpecial Weather StatementGIDThayer34 min
Jun 25, 4:50 AM CDTSpecial Weather StatementGIDFillmore, York25 min
Jun 25, 4:55 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer35 min
Jun 25, 5:15 AM CDTSpecial Weather StatementGIDYork30 min
Jun 24, 11:30 PM CDTSpecial Weather StatementGIDRooks30 min
Jun 24, 11:51 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks24 min
Jun 25, 12:22 AM CDTSevere Thunderstorm WarningGIDOsborne, Smith23 min
Jun 25, 12:45 AM CDTSevere Thunderstorm WarningGIDMitchell, Osborne30 min
Jun 25, 12:52 AM CDTSpecial Weather StatementGIDSmith23 min
Jun 25, 1:15 AM CDTSpecial Weather StatementGIDJewell, Mitchell45 min
Jun 25, 2:01 AM CDTSpecial Weather StatementGIDJewell, Mitchell44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.